MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ3 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ3 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-01-090
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Fall (1848); Inadequate Osseointegration (2646); Limb Fracture (4518)
Date of Event 04/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address proximal periprosthetic fracture of femur and loosening of the femoral stem at the bone to implant interface.The femoral component was loose due to fracture.The patient fell and cause the fracture.Doi: (b)(6) 2021 dor: (b)(6) 2021 affected side: unknown hip.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SUMMIT POR TAPER SZ3 STD OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11771397
Report Number1818910-2021-09505
Device Sequence Number3527830
Product Code LPH
UDI-Device Identifier10603295059349
UDI-Public10603295059349
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K001991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1570-01-090
Device Catalogue Number157001090
Device Lot Number9521022
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 36IDX52OD.; DLT TS CER HD 12/14 36MM +5.0.; PINN SECTOR W/GRIPTION 52MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR